Open Access Repository

Items where Author is "Baake, M"

Up a level
Export as [feed] Atom [feed] RSS 1.0 [feed] RSS 2.0
Group by: Item Type | No Grouping
Number of items: 3.

Baake, M and Grimm, U 2017 , 'Diffraction of a binary non-Pisot inflation tiling', in AP Tsai and HR Sharma and R Lifshitz and R Tamura (eds.), Journal of Physics: Conference Series , Institute of Physics Publishing Ltd., United Kingdom, pp. 1-4 , doi: 10.1088/1742-6596/809/1/012026.

Baake, M, Strungaru, N and Terauds, V ORCID: 0000-0002-6891-5333 2020 , 'Pure point measures with sparse support and sparse Fourier-Bohr support' , Transactions of the London Mathematical Society, vol. 7, no. 1 , pp. 1-32 , doi: 10.1112/tlm3.12020.

Baake, M and Sumner, J ORCID: 0000-0001-9820-0235 2020 , 'Notes on Markov embedding' , Linear Algebra and Its Applications, vol. 594 , pp. 262-299 , doi: 10.1016/j.laa.2020.02.016.

This list was generated on Mon Sep 26 02:03:03 2022 AEST.